RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1991, Volume 3, Number 4, Pages 103–113 (Mi mm2222)  

This article is cited in 2 scientific papers (total in 2 papers)

Computational methods and algorithms

On decomposition of the process of successive choice of variants

L. T. Buslaeva, A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR

Abstract: A numerical algorithm for solving variational problems with different optimizing functionals on different parts of trajectories is proposed and applied.

Full text: PDF file (1211 kB)

Bibliographic databases:

UDC: 519.6
Received: 23.09.1990

Citation: L. T. Buslaeva, A. G. Chentsov, “On decomposition of the process of successive choice of variants”, Matem. Mod., 3:4 (1991), 103–113

Citation in format AMSBIB
\Bibitem{BusChe91}
\by L.~T.~Buslaeva, A.~G.~Chentsov
\paper On decomposition of the process of successive choice of variants
\jour Matem. Mod.
\yr 1991
\vol 3
\issue 4
\pages 103--113
\mathnet{http://mi.mathnet.ru/mm2222}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1141555}
\zmath{https://zbmath.org/?q=an:1189.90184}


Linking options:
  • http://mi.mathnet.ru/eng/mm2222
  • http://mi.mathnet.ru/eng/mm/v3/i4/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. N. Korotaeva, È. M. Nazarov, A. G. Chentsov, “An assignment problem”, Comput. Math. Math. Phys., 33:4 (1993), 443–452  mathnet  mathscinet  zmath  isi
    2. L. N. Korotaeva, A. G. Chentsov, “On a generalization of the bottleneck traveling salesman problem”, Comput. Math. Math. Phys., 35:7 (1995), 853–859  mathnet  mathscinet  zmath  isi
  • Математическое моделирование
    Number of views:
    This page:209
    Full text:75
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019